MAUDE Adverse Event Report: HOLOGIC, INC. ATEC BREAST BIOPSY AND EXCISION SYSTEM; BREAST BIOPSY INSTRUMENT

HOLOGIC, INC. ATEC BREAST BIOPSY AND EXCISION SYSTEM; BREAST BIOPSY INSTRUMENT
Model Number ASY-09265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.(b)(4).
 
Event or Problem Description
It was reported a physician performed a breast biopsy procedure on (b)(6) 2017 and "during the procedure the colored ring from the introducer sheet at the back side broke off.This created an open connection with the breast tissue." there was no patient harm and the procedure was completed with a second device.
 
Additional Manufacturer Narrative
The device was received and evaluated on february 15, 2018.The investigator verified that the trim ring on the introducer sheath is broken.It cannot be determined how the breakage occurred.

Brand Name
ATEC BREAST BIOPSY AND EXCISION SYSTEM
Common Device Name
BREAST BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key7137537
Report Number1222780-2017-00294
Device Sequence Number93921
Product Code KNW
UDI-Device Identifier15420045503199
UDI-Public(01)15420045503199(10)603578
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P010013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date03/07/2018
Device Model NumberASY-09265
Device Catalogue NumberASY-09265
Device Lot Number603578
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;